# SDR YENA20130808174

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 32,700 hours, 11,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT PANEL INOPERATIVE BELOW SEAT 9D.  REPLACED THE SEAT MOUNTED EMERGENCY LIGHT HOUSING IAW AMM 33-51-19.  OK FOR SERVICE AS OF THIS TIME.
